# SDR PIDA20050062

- Difficulty date: August 5, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N390WL
- Make and model: Boeing 737-3G7
- Aircraft serial: 23219
- Aircraft time: 58,087 hours, 44,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN OVERHEAD BIN AT SEAT 4RT IS INOP.  RELAMPED, OPS NORMAL.
